Dynamics of Partial Differential Equations

Volume 7 (2010)

Number 3

Global existence for nonlinear wave equation

Pages: 207 – 216

DOI: http://dx.doi.org/10.4310/DPDE.2010.v7.n3.a1


Svetlin G. Georgiev (Department of Differential Equations, University of Sofia, Bulgaria)


In this work we propose a new approach for investigating the local and global existence of solutions of nonlinear wave equations. This approach gives new results.


nonlinear wave equation, local existence, global existence

2010 Mathematics Subject Classification

35L10, 35L70

Full Text (PDF format)